# SDR SWIA2021080259881

- Difficulty date: May 21, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE EXISTS AT AFT SIDE OF PAX DOOR PIANO HINGE FUSELAGE SIDE AT LUG LAND LOCATION      (C-CHECK RO 7/28/2021)    REPLACED PAX DOOR PAINO HINGE (FUSELAGE SIDE) PER SRM 53-21-23-201-007-A01.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
